# SDR AU000603

- Difficulty date: May 20, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Snias AS350BA
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12003108
- Condition: Delaminated
- Location: Tail Rotor Blade
- Part time: 1,601 cycles
- Component: Tail Rotor Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AFTER APPROXIMATELY A ONE HOUR FLIGHT IN HEAVY RAIN, THE PILOT DISCOVERED THE DELAMINATION ON ONE TAIL BLADE HAD PROPAGATED TO APPROXIMATELY 3.5CM (1.37 INCH).  PROBLEM WAS INITIALLY FOUND ABOUT 18 HOURS EARLIER,  HOWEVER, THE DELAMINATION WAS WITHIN LIMITS AND REPAIRED (SEALED) IAW MRR.
